# SDR SIMA201008803

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,280 hours, 24,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FORWARD GALLEY EMERGENCY EXIT SIGN TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD GALLEY EMERGENCY EXIT SIGN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
